# SDR YENA200424

- Difficulty date: April 16, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 15,231 hours, 6,589 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 10233940007
- Part serial: 1159
- Condition: Odor
- Location: Cabin
- Part time: 1,933 hours, 723 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED BURNING ORANGE ODOR SHUT DOWN TV'S CALLED MX.  PERFORMED INSPECTION OF LIVE TV & RECHECKED COMPONENTS IN ROW 12 THROUGH 17 AS NOTED BY THE FLIGHT CREW  PER AMM 24-00-00-810-823 & INFO NOTICE 2003-T050TR A.  NO DEFECTS NOTED.  PRECAUTIONARY REASONS DEFERRED LIVE TV SYSTEM ON MEL 25-22-03.  UPON ARRIVAL AT LGB INSPECTED LIVE TV COMPONENTS FROM ROW 10 THRU 19 IAW JB INFO NOTICE 2003-T050TR A.  NO BURNING ODORS NOTICED IN CABIN.  DURING INSPECTION OF SEB CONNECTIONS AT ROW 10B, NOTICED DISCOLORED PIN ON SEB CONNECTOR J2 AND ON MATING SEAT TO SEATCABLE P2 CONNECTOR.  REMOVED AND REPLACED SEB AND SEAT TO SEAT CABLE AT 10B IAW AMM 23-39-00.  LEFT LIVE TV OPERATING FOR 2 HOURS.  ALL OPERATION NORMAL.  CLEAR
